I have end stage liver disease. I have been having shakes so bad I can no longer write for shaking so bad. Then I have these like tremors wher I can barley control my arms and hands. One doctor tells me it is caused by my end stage liver disease and the next one tells me he feels that is not the cause but is not sure what is causing it. I think it may also be anxiety involved also but they took my lorazepam away saying a small dose is to hard on my liver and kidneys. Could you please advise me to if this is normal in liver patints or is some thing more going on with me. I have encelopthy at times but seemd to be under control right now and I still have it. My girlfriend has o type this for me as I can no longer type for my hands shaking so bad. Please advise me.
Tremor could be caused by many things, I would guess if your ammonia levels are high, that it *could* be a result from esld. I would ask Dr Schiano over on the liver xplant board, or your own hepatologist and or a neurologist that works with him/her. Are you on a protein restricted diet? I have heard magnesium works for some people to calm trembling, but i dont know what doseage is safe for ones liver...just a thought....
Hope something there gives you some guidance and or relief...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.